# SDR UALA2013030401256

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING INOP BETWEEN LEFT SEAT ROWS 8-12 AND END CAP BROKEN.  REMOVED AND REPLACED LEAD ASSY FOR ESCAPE PATH LIGHTING BETWEEN LEFT SEAT ROWS 8-12 AND REPLACED END.  OPS CHECK GOOD IAW B757 AMM.
